# SDR COMA2011072550049

- Difficulty date: July 25, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 28,408 hours, 25,319 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 192B
- Condition: Faulty
- Location: Te Flap
- Part time: 36,631 hours, 32,915 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED A FLAP FAIL CAUTION EN ROUTE DTW-SBN, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT BRAKE POSITION SENSING UNIT.
